# SDR SWIA2025F01373

- Difficulty date: July 28, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N461SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7811
- Aircraft time: 42,049 hours, 39,575 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Support Beam
- Condition: Chafed
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ZIP TIE CHAFFING ON UPPER SURFACE OF ENGINE SUPPORT BEAM. (MARKED) ((S/N#00520)  (C-CHECK RO 09/24/2025)BLENDED OUT CHAFE ON UPPER SURFACE OF THE ENGINE SUPPORT BEAM, AND RESTORED FINISH REWORKED AREA. COMPLIED TO ALL STEPS REF REO 601R-53-61-8366 REV -- DATE: 2025-08-06 ( SEE CONTINUATION CARD FOR WORK DETAILS )
